Export 4 results:
Filters: Author is Zoran Ognjanović  [Clear All Filters]
In Press
Ognjanović, Z., Savić, N., Studer, T.: Justification Logic with approximate conditional probabilities. 6th international conference on Logic, Rationality and Interaction, LORI VI. , Hokkaido University, Sapporo, Japan (In Press).
Savić, N., Doder, D., Ognjanović, Z.: Logics with lower and upper probability operators. International Journal of Approximate Reasoning. 88, 148 - 168 (2017).
Kokkinis, I., Ognjanović, Z., Studer, T.: Probabilistic Justification Logic. In: Artemov, S. and Nerode, A. Symposium on Logical Foundations in Computer Science 2016. Springer (2016).